# SDR CA060208008

- Difficulty date: February 1, 2002
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Dhav DHC6300
- Aircraft time: 34,597 hours
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Longeron
- Part number: 73507217
- Condition: Fractured
- Location: Lt Nacelle
- Part time: 36,395 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: F, Y
- Precautionary procedure: C

## Discrepancy

(CAN) ON TAKE-OFF THE ENGINE TORQUE INDICATION OBSERVERED DROPPING OFF, ABORTED TAKE-OFF. OBSERVED LEFT ENGINE SAGGING IN THE COWLING. (TC# 20060208008)
